TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 2.

Bolkart, Martin (2016):
The stokes equations in spaces of bounded functions and spaces of bounded mean oscillation.
Göttingen, Sierke Verlag, TU Darmstadt, [Ph.D. Thesis]

Bolkart, Martin and Hieber, Matthias (2015):
Pointwise upper bounds for the solution of the Stokes equation on L-sigma(infinity)(Omega) and applications.
In: Journal of Functional Analysis, 268 (7), pp. 1678-1710, ISSN 0022-1236,

This list was generated on Tue Jul 7 01:47:16 2020 CEST.